# SDR 06FDEA1565

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 63,141 hours, 46,515 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMBODIMENT OF SB 727-57A0132, CORROSION WAS FOUND AFFECTING THE OUTBOARD TEE FITTING ASSOCIATED WITH THE RT MLG.  CORROSION WAS REMOVED BY REAMING TO 0.875 INCH AND INSTALLED A REPAIR BUSHING IN THE ADJACENT ATTACH FITTING AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX EA 7-5710-92419.
